Sever Acne Problem

Its been two years that I constantly start to develop painfull acne on my face between april to august. I have a sensitive + oily skin and I use erytop gel on my acne, when the acne dries up, it leaves such ugly dark marks on my face that wont go. Even if they go, the new acne do not start popping up. I mainly have acne around my upper lip, cheeks jae n chin. I don't have any hormonal issues as I got checked & drink alot of water. Previous year my upper lip area was affected for 4months, a general doc reccommended doxypal & allegra tabs for about 15days & they worked but this year the acne are all over my face. I dont know where the problem lies. Pls help
views-icons 23 Views Bookmark this Answer

Doctor Answers (1) on Sever Acne Problem

doctor profile image
Himanshu Gupta Ghaziabad | Dermatologist
Do not use erytop gel alone as it is an antibiotic and using it as monotherapy will lead to bacterial resistance and it doesn't show response after some time. Do not pick on your pimples or they will leave scars. Do not use any hair oil, as it will lead to acne breakouts on forehead. Kindly revert back with images of the affected area for better consultation or you may consult me in person @ Sunil polyclinic WZ-34, Main Road, Palam Colony, Sadh Nagar I, Palam Colony, New Delhi, Delhi 110045 Wed 4-5 pm
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?